# SDR 20000814SH004

- Difficulty date: July 16, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Broken
- Location: Rmlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR AFT INBOARD DOOR, AFT HINGE FITTING WAS FOUND BROKEN DURING C-CHECK INSPECTION.  POSSIBLE CAUSE:  FATIGUE.  SUBMITTER RECOMMENDED REPLACING MONITOR AT REGULAR INTERVALS.  (X)
